Global asymptotic stabilization of systems satisfying two different sector conditions

Abstract : Global asymptotic stabilization for a class of nonlinear systems is addressed. The dynamics of these systems are composed of a linear part to which is added some nonlinearities which satisfy two different sector bound conditions depending on whether the state is near or far from the origin. The proposed approach is based on the uniting of control Lyapunov functions. In this framework, the stabilization problem may be recast as an LMI optimization problem for which powerful semidefinite programming softwares exist. This is illustrated by means of three numerical examples.
Type de document :
Article dans une revue
Systems and Control Letters, Elsevier, 2011, 60 (8), pp.570-578. 〈10.1016/j.sysconle.2011.04.015〉
Liste complète des métadonnées

Littérature citée [19 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00594092
Contributeur : Vincent Andrieu <>
Soumis le : mercredi 18 mai 2011 - 17:01:02
Dernière modification le : vendredi 15 février 2019 - 16:34:03
Document(s) archivé(s) le : vendredi 19 août 2011 - 02:28:17

Fichier

FinalVersion.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Vincent Andrieu, Christophe Prieur, Sophie Tarbouriech, Denis Arzelier. Global asymptotic stabilization of systems satisfying two different sector conditions. Systems and Control Letters, Elsevier, 2011, 60 (8), pp.570-578. 〈10.1016/j.sysconle.2011.04.015〉. 〈hal-00594092〉

Partager

Métriques

Consultations de la notice

482

Téléchargements de fichiers

122